# SDR UPS97224695

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BULGING OF NOSE WHEEL WELL PRESSURE FLOOR AT NOSE WHEEL SNUBBER PAD MOUNT RT SNUBBER SUPPORT.  REPAIRED IAW SRM 53-10-9 FIG 4.
